# SDR ASAA0480483

- Difficulty date: August 25, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3479
- Condition: Inoperative
- Location: Fwd Entry Way
- Part time: 3,443 hours, 1,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT, SITUATED NEAR THE FORWARD PASSENGER DOOR, IS INOPERATIVE.  REPLACED LIGHT ASSEMBLY.
